# SDR USAA2011050491751

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 40,279 hours, 15,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: A9299304600600
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 191 - PHX - EEL - ROW 26 EMERGENCY SEAT LIGHT INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY SEAT HARNESS FROM CONNECTOR 7261 TO LIGHT ASSEMBLY.
